# SDR SWIA202056036

- Difficulty date: December 23, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON PAX DOOR INTERCOSTAL DD5 AFT   (C-CHECK) RO 2/6/2021   PAX DOOR INTERCOSTAL DD5 FS338-FS347.25 HAS INTERGRANULAR CORROSION ON ENTIRE LENGTH OF PART AND ON MORE THAN ONE ELEMENT.  PART IS OUT OF LIMITS.  REO 670-52-11-010 REV NC DATED 2002-02-25 AND CRJ200 SRM 52-00-00.  REMOVED AND REPLACED INTERCOSTAL DD5.  REF CRJ700 SRM 51-42-06-001-001-A01 AND DRAWING 601R31702 REV N.  LEAK CHECK OF REPAIRD AREA GOOD.  COMPLIED WITH TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**)
